# SDR HCM2007F00000

- Difficulty date: December 13, 2006
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N11QC
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3358
- Engine: Tmeca ARRIEL2B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Detector
- Condition: Activated
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF OF A TOUR FLIGHT FROM AIRPORT, THE (ENGINE CHIP) WARNING LIGHT ILLUMINATED.  PILOT PERFORMED A PRECAUTIONARY LANDING.  INSP REVEALED 1 SMALL METAL SLIVER FOUND ON THE ENGINE FULL FLOW ELECTRICAL CHIP DETECTOR, ALL OTHER ENG DETECTORS INSPECTED, NO FURTHER PARTICLES FOUND.  PERFORMED MAINTENANCE ACTIONS IAW MM 71-02-07, LEVEL A, NO PARTICLES FOUND.  PERFORMED OPERATIONAL CHECK FLIGHT, AND REINSPECTED DETECTORS AGAIN, NO PARTICLES FOUND.  NOTE:  ENGINE INSTALLED 11-15-06 AFTER REPAIR.  ENGINE TIME SINCE REPAIR AT INCIDENT 88.1 HOURS.  OIL ANALYSIS ON 12-11-06 NORMAL, OIL ANALYSIS ON 12-29-2006 NORMAL.  NO FURTHER DEFECTS FOUND.  (K)
